# SDR REXA2019020140112

- Difficulty date: January 24, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 30,502 hours, 27,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1400823
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD FLAP VANE ACTUATOR ACCESS PNL584CB CHAFED AT L/E.
REMOVED CHAFED PANEL AND REPLACED WITH NEW PANEL IAW CRJ 200 SRM TR-51-42  AAR SM 58
